ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Linearized Coverings for Sets of Special Solutions of One Cubic Equation over a Finite Field

Gabrielyan, V. P. (2018) Linearized Coverings for Sets of Special Solutions of One Cubic Equation over a Finite Field. ՀՀ ԳԱԱ Զեկույցներ, 118 (2). pp. 115-118. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
157Kb

Abstract

The complexity of linearized covering is estimated for the set of special solutions of one cubic equation over an arbitrary finite field. Գծայնացված ծածկույթների բարդությունը գնահատված է կամայական վերջավոր դաշտի վրա մեկ խորանարդային հավասարման հատուկ լուծումների բազմությունների համար: Оценивается сложность линеаризованного покрытия для множеств специальных решений одного кубического уравнения над произвольным конечным полем.

Item Type:Article
Additional Information:Վերջավոր դաշտի վրա մեկ խորանարդային հավասարման հատուկ լուծումների բազմությունների գծայնացված ծածկույթները / Վ. Պ. Գաբրիելյան։ Линеаризованные покрытия для множеств специальных решений одного кубического уравнения над конечным полем / В. П. Габриелян.
Uncontrolled Keywords:finite field, coset of linear subspace, linearized covering, complexity of the linearized covering.
Subjects:Q Science > QA Mathematics
ID Code:6383
Deposited By:NAS Reports
Deposited On:23 Aug 2018 13:01
Last Modified:23 Aug 2018 13:01

Repository Staff Only: item control page